# SDR AALA201908279044

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 9,657 hours, 3,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L/H AFT SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE. REMOVED AND REPLACED L/H AFT SERVICE DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-16.  OPS CHECK GOOD IAW AMM 33-51-16.
